# SDR DL72W951500

- Difficulty date: March 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634150K
- Condition: Cracked
- Location: Nr 3 Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER L/E SKIN HAS CRACK APPROX 61 INCHES FROM I/B END.  THIS WAS REPAIRED PER SRM 57-50-4 FIG 9, FOR NR 3 AFT FLAP AT HVM SHOP INSPECTION.
